Translator Disclaimer
June 2006 On the Herbrand notion of consistency for finitely axiomatizable fragments of bounded arithmetic theories
Leszek Aleksander Kołodziejczyk
J. Symbolic Logic 71(2): 624-638 (June 2006). DOI: 10.2178/jsl/1146620163

Abstract

Modifying the methods of Z. Adamowicz’s paper Herbrand consistency and bounded arithmetic [3] we show that there exists a number n such that ⋃m Sm (the union of the bounded arithmetic theories Sm) does not prove the Herbrand consistency of the finitely axiomatizable theory Sⁿ₃.

Citation

Download Citation

Leszek Aleksander Kołodziejczyk. "On the Herbrand notion of consistency for finitely axiomatizable fragments of bounded arithmetic theories." J. Symbolic Logic 71 (2) 624 - 638, June 2006. https://doi.org/10.2178/jsl/1146620163

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1099.03050
MathSciNet: MR2225898
Digital Object Identifier: 10.2178/jsl/1146620163

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top